# SDR FDEA201903200634

- Difficulty date: March 15, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - LEADING EDGE NO 12 SLAT TRACK CUTOUT LOWER OUTBOARD CORNER SKIN   FOUND CRACK AT XOS 776.5 . REPAIR CARRIED OUT ON RIGHT WING LEADING EDGE NO 12 SLAT TRACK CUTOUT LOWER   OUTBOARD CORNER SKIN AT STATION XOS 776.5 AS PER SRM 57-40-02-2R FIG 201 REPAIR 7.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
